# SDR AALA202212280953

- Difficulty date: December 17, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 74,286 hours, 29,985 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nut
- Part number: D5725018220000
- Condition: Corroded
- Location: Lt Pylon Spigot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON LEFT PYLON SPIGOT FITTING NUT.  MAINTENANCE REPLACED THE NUT IAW TASK CARD 26C411554031.
